Hello everyone ,I have had my pacemaker 2 years now ,it adjusts when my heartbeats too slow.Just lately I have been having more frequent palpitations and Cardiologist has asked my Dr to change my 180 mg twice daily Sotalol to 100 mg of Flecanaid Twice daily ,I have to cut back Sotalol to 80mg twice daily for one week then 40 mg twice daily for following week .I then start on 100mg of Flecanaid twice daily ,I am nervous of cutting down Sotalol over the two week period in case palpitations become even more frequent. Has anyone else had any experience of this . I just need some reassurance please .
You know you're wired when...
You trust technology more than your heart.
I had a pacemaker when I was 11. I never once thought I wasn't a 'normal kid' nor was I ever treated differently because of it. I could do everything all my friends were doing; I just happened to have a battery attached to my heart to help it work.